Anyone disabled from withdrawl syndrome « on: March 10, 2017, 03:58:47 am »
I lost 13 mos of hell from this drug. Tapered well then crashed near end did not reinstate. Been in hell 13 months as I held for almost a year hoping I would stabilize. Started at 2 mg for sleep. Weaned down to 0.4 crashed been holding on .9 til last month. Started weaning from such a bad place.
Am I the only one debilitated in bed 13 months? Main symptom is my brain feels weird I feel like I’m going crazy. I won’t but it’s hell.
When does it get better? My little boy keeps asking me. Thank you. Plz
Re: Anyone disabled from withdrawl syndrome « Reply #1 on: March 10, 2017, 05:11:51 am »
Sorry to hear your feeling bad! I think we all feel trapped in a bit of a nightmare. A large portion of my symptoms seem to be that indescribable feeling of weirdness in my brain to. I personally make it out of bed, but with much effort. But I am going kind of slow. At least in my opinion. I haven’t been to school or work in a year due to benzos. I have that feeling of lost time to.
Re: Anyone disabled from withdrawl syndrome « Reply #2 on: March 10, 2017, 05:20:40 am »
I haven’t left my house in 2 months. I’m afraid to drive and afraid to see people. Been almost totally in bed for about a month. I manage to bathe and have simple dinners, but the pizza dude is named Tim and my husband are on a first name basis.